×

Found 2,401 Documents (Results 1–100)

100
MathJax

Harnack inequality for elliptic \((p, q)\)-Laplacian with partially Muckenhoupt weight. (English. Russian original) Zbl 07528253

J. Math. Sci., New York 262, No. 3, 233-245 (2022); translation from Probl. Mat. Anal. 115, 3-13 (2022).
MSC:  35Jxx 35Bxx 42Bxx
PDF BibTeX XML Cite
Full Text: DOI

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Comparison theorems for elliptic inequalities with lower-order derivatives that take into account the geometry of the domain. (English. Russian original) Zbl 07492939

Dokl. Math. 104, No. 2, 250-253 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 35-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies. (English. Russian original) Zbl 07424696

Dokl. Math. 103, No. 1, 50-53 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 59-63 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence for fractional \((p,q)\) systems with critical and Hardy terms in \(\mathbb{R}^N\). (English) Zbl 1470.35408

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software